Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had uterus laparoscopically removed. Scans normal. Throbbing pain in bladder, thighs. Reason?

I had my uterus laproscopically removed three months ago.Now Everything came back 100 percent after a ct scan ultra sound and internal ultrasound.I have throbbing pain in my bladder and it does not stop.1 to 10 it is a 10.I am also getting really weird pains in my thighs and just lots of pain down there.I also have rounds of 0 energy.There is no sign of infection and my doc is happy with how everything looks.My butt bone hurts now to.Cramping,my bladder feels hard sometimes.Thanks.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

Hysterectomy is a complex procedure which involves the removal of vital organs. These organs are supplied with blood for survival. During the process of hysterectomy this blood supply is cut off, which can cause a throbbing sensation in the region to persist after surgery. This is just an attempt made by the body to complete or establish blood supply with an organ which is supposed to be there, but is not, which the body fails to recognize.

Also, during the procedure certain ligaments which used to previously hold the uterus are now either free from their function or are changed to support the present organs, like the urinary bladder. This can at times apply pressure on the surrounding organs, which could be what you are experiencing.

Unfortunately there is nothing much we can do other than wait for a complete recovery. If this lasts for longer your doctor might have to look into options for treating the same.

Hope this helps.

Best wishes.

Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor